Delfim F. M. Torres
TitleCited byYear
Introduction to the fractional calculus of variations
AB Malinowska, DFM Torres
World Scientific Publishing Company, 2012
2992012
A formulation of Noether's theorem for fractional problems of the calculus of variations
GSF Frederico, DFM Torres
Journal of Mathematical Analysis and Applications 334 (2), 834-846, 2007
2412007
Fractional conservation laws in optimal control theory
GSF Frederico, DFM Torres
Nonlinear Dynamics 53 (3), 215-222, 2008
2382008
Discrete-time fractional variational problems
NRO Bastos, RAC Ferreira, DFM Torres
Signal Processing 91 (3), 513-524, 2011
2202011
Fractional optimal control in the sense of Caputo and the fractional Noether's theorem
GSF Frederico, DFM Torres
arXiv preprint arXiv:0712.1844, 2007
2042007
Necessary and sufficient conditions for the fractional calculus of variations with Caputo derivatives
R Almeida, DFM Torres
Communications in Nonlinear Science and Numerical Simulation 16 (3), 1490-1500, 2011
1882011
Calculus of variations with fractional derivatives and fractional integrals
R Almeida, DFM Torres
Applied Mathematics Letters 22 (12), 1816-1820, 2009
1652009
Fractional actionlike variational problems
RA El-Nabulsi, DFM Torres
Journal of Mathematical Physics 49 (5), 053521, 2008
1652008
A fractional calculus of variations for multiple integrals with application to vibrating string
R Almeida, AB Malinowska, DFM Torres
Journal of Mathematical Physics 51 (3), 033503, 2010
1632010
Advanced methods in the fractional calculus of variations
AB Malinowska, T Odzijewicz, DFM Torres
Springer, 2015
1382015
Fractional Noether’s theorem in the Riesz–Caputo sense
GSF Frederico, DFM Torres
Applied Mathematics and Computation 217 (3), 1023-1033, 2010
1342010
Fractional h-difference equations arising from the calculus of variations
RAC Ferreira, DFM Torres
Applicable Analysis and Discrete Mathematics, 110-121, 2011
1332011
Necessary optimality conditions for fractional action‐like integrals of variational calculus with Riemann–Liouville derivatives of order (α, β)
RA El‐Nabulsi, DFM Torres
Mathematical Methods in the Applied Sciences 30 (15), 1931-1939, 2007
1322007
Necessary optimality conditions for fractional difference problems of the calculus of variations
NRO Bastos, RAC Ferreira, DFM Torres
arXiv preprint arXiv:1007.0594, 2010
1192010
Generalized natural boundary conditions for fractional variational problems in terms of the Caputo derivative
AB Malinowska, DFM Torres
Computers & Mathematics with Applications 59 (9), 3110-3116, 2010
1162010
Fractional variational calculus with classical and combined Caputo derivatives
T Odzijewicz, AB Malinowska, DFM Torres
Nonlinear Analysis: Theory, Methods & Applications 75 (3), 1507-1515, 2012
1122012
Noether's theorem on time scales
Z Bartosiewicz, DFM Torres
arXiv preprint arXiv:0709.0400, 2007
982007
A conformable fractional calculus on arbitrary time scales
N Benkhettou, S Hassani, DFM Torres
Journal of King Saud University-Science 28 (1), 93-98, 2016
962016
Vaccination models and optimal control strategies to dengue
HS Rodrigues, MTT Monteiro, DFM Torres
Mathematical biosciences 247, 1-12, 2014
942014
Calculus of variations on time scales with nabla derivatives
N Martins, DFM Torres
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e763-e773, 2009
942009
The system can't perform the operation now. Try again later.
Articles 1–20